# SDR VTZA96029

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

IAD/PVD - FLT 6211 - AT 0845 HRS ON 11-16-95, ENCOUNTERED A BIRD STRIKE INTO THE LT ENGINE INTAKE.  AIRCRAFT COMPLETED LANDING WITH NO FURTHER INCIDENTS.  A BIRD STRIKE INSPECTION WAS PERFORMED AND AIRCRAFT WAS FERRIED TO LYH FOR AN ENGINE CHANGE.  AIRCRAFT LANDED AT LYH WITH NO FURTHER INCIDENTS.  AIRCRAFT IS CURRENTLY UNDERGOING AN ENGINE CHANGE IN LYH.  (X)
